Volume 13, Issue 1, February 2006, Pages 81 - 89
The Generalized Version of Dressing Method with Applications to AKNS Equations
Junyi ZHU, Xianguo GENG
Available Online 1 February 2006.
- https://doi.org/10.2991/jnmp.2006.13.1.7How to use a DOI?
- The generalized dressing method is extended to variable-coefficient AKNS equations, including a variable-coefficient coupled nonlinear Schr¨odinger equation and a variablcoefficient coupled mKdV equation. A general variable-coefficient KP equation is proposed and decomposed into the two 1+1 dimensional variable-coefficient soliton equations. As applications, we obtain exact solutions of these variable-coefficient soliton equations in 1+1- and 2+1- dimensions.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Junyi ZHU AU - Xianguo GENG PY - 2006 DA - 2006/02 TI - The Generalized Version of Dressing Method with Applications to AKNS Equations JO - Journal of Nonlinear Mathematical Physics SP - 81 EP - 89 VL - 13 IS - 1 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2006.13.1.7 DO - https://doi.org/10.2991/jnmp.2006.13.1.7 ID - ZHU2006 ER -